# SDR CA151023002

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna T240
- Engine: Cont TSIO550C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 28111112
- Condition: Cracked
- Location: Windshield
- Part time: 213 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT WINDSHIELD RETAINER CRACKED IN LOWER RT CORNER. CRACK EXTENDS 1/2" OUT FROM EDGE OF RETAINER.
